# SDR 04FDEA02996

- Difficulty date: October 27, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310
- Aircraft serial: 251
- Aircraft time: 37,449 hours, 26,591 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  447  78-30  0007243  27OCT04 MCI OPEN U NR 1 REVERSER UNLOCK LITE ON T/O. REJECTED T/O AT  70 KNOTS.  MEL  27OCT04  05:03  MCI U ACN RELEASED FOR SERVICE IAW MEL/CDL: 78-30-01-C  CATEGORY: C EXPIRATION: 06NOV04  (MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2)  NR 1 THRUST REVERSER INOPERATIVE,  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.)  MOCC CONTROL NR 212950, EXP DATE 11/06/04.  C/0212950 ENT BY: 042537 RPT BY: 042537.
